Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have slip disc problem, gas in stomach. How to get rid of it?

Hi.i have a slip disc problem which has aggrevated to sciatic nerve problem n am facing a lot of gas problem in my stomach due to which i get severe pain in my orthopaedic doctor prescribed diclofenac tab twice a day for pain n levogastrol for gas once at night.still problem is not solved n its very bad now.please advice
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Smaryj,
Thanks for writing your query.

Diclofenac can cause increase in acididty and gas production. It should be taken after meals.

You can take an antacid like Ranitidine 150 mg twice a day before meals along with Domperidone 10 mg. Antacid in liquid or gel form is also beneficial as it forms a protective layer over the damaged mucosa of the stomach.

You should also follow some precautions like :-
1. Avoid spicy/oily foods.
2. Donot miss a meals.
3. Avoid emotional/mental stress.
4. Avoid cigarette/alcohol, if any.
5. Drink at least 8-10 glasses of water in a day.

I hope this is helpful to you.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor